# SDR AALA202112123300

- Difficulty date: November 24, 2021
- Submitted: December 12, 2021
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 75,890 hours, 9,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 192602
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY PACK M33908 INOPERATIVE. REPLACED BATTERY PACK M33908 WITH NEW AT R2 DOOR CEILING PANEL IAW B777 AMM 33-51-06-960-802, OPS CHECK GOOD.
